# SDR FDEA201511173658

- Difficulty date: November 17, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20042
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1480, STRINGER 1 FRAME TWO EACH FASTENER HOLES FOUND ELONGATED.  FRAME REPAIR CARRIED OUT AT STATION 1480, LBL 3 & RBL 3 IAW SRM 53-00-07 FIG 201 REPAIR 3 REV 116.  THIS IS A CAT B REPAIR WITH A THRESHOLD OF 10,000 FLIGHT CYCLES, AFTER REPAIR HFEC FOLLOW UP AT 12,000 FLIGHT CYCLES INTERVALS.  ALTERNATE FOLLOW UP INSPECTION AT 9000 FLIGHT CYCLES DETAILED VISUAL INSPECTION INTERVALS.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
